# SDR DALA2024082808521

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9527, AFTER SEAT TRACK X = -44 BTW STA Y = 646 TO Y = 775 REMOVAL, CRACK ON HOLES AT WEB BTW STA 648 AND STA 650. CORRECTIVE ACTION: WEB BTW STA 648 AND STA 650 WAS REPAIRED PER B717 SRM 51-41-02-0G AND B717-200 SRM 51-70-10-2R-2. (LP 0524830)
